# SDR ASAA2025122762562

- Difficulty date: December 27, 2025
- Submitted: December 29, 2025
- Operation: Air carrier
- Aircraft: N383HA
- Make and model: Airbus A330-243
- Aircraft serial: 1217
- Aircraft time: 62,117 hours, 9,833 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L4 DOOR ARMING HANDLE HARD TO ENGAGE AND DISENGAGE. GROUNDED - YES. PERFORMED OPS TEST OF ARM/DISARM OF L4 DOOR. OPS CHECK GOOD. OK FOR SERVICE.
